×

Über die involutorischen Paare der Regelflächen. (German) Zbl 0193.21802


MSC:

53A20 Projective differential geometry
53A05 Surfaces in Euclidean and related spaces
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] Cartan E.: Sur les développantes d’une surface réglée. Bull. Acad. roumaine 14 (1931), 167-174. · JFM 57.0889.04
[2] Фиников С. П.: Тєоруя пар конгруэнцуй.
[3] Ивлєв Є Т.: О парє лунєйчамых повєрхносмєй в мрєхмєрном проєкмувном просмрансмвє. Труды томского гос. унив. 161 (1962), 3-12.
[4] Vala J.: Über die Regelflächenpaare mit einer nicht abwickelbaren Quasificknodalfläche. Czech. Math. Journal 18 (93) 1968, 527-559. · Zbl 0162.53203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.